# SDR C2XA98IA096

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12016037013
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING RIB 7 NR 3 LOWER SKIN SUPPORT WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS THE APPROVED FOR RETURN TO SERVICE.  (M)
